Sounds like anxiety/panic to me. I think you should bring this up with the doctor when he calls. I have what they call anticipatory anxiety. I was always worrying about
the what if's for anything. I have a chronic incurable bowel disease myself, and that caused me severe anxiety when my husband and I planned a trip. It was what if I get sick there, what if I ruin the trip for my husband etc. Anxiety and panic can cause many symptoms. It sounds like your husband is really having a hard time with this right now. Some of the anti-depressants can cause side effects for some folks, and they have to try another med to find the right one for them. I would discuss this with his doctor when he calls, maybe he needs an increase in the amount or even a different med. I take Xanax which is a quick acting anti-anxiety med and works fairly quickly to calm me down. I am now able to recognize the anxiety kicking in and able to stop it right away. I wish you good luck and don't hesitate to ask us any other questions you might have.
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*